Translator Disclaimer
2012 Strong Convergence to Solutions of Generalized Mixed Equilibrium Problems with Applications
Prasit Cholamjiak, Suthep Suantai, Yeol Je Cho
J. Appl. Math. 2012(SI03): 1-18 (2012). DOI: 10.1155/2012/308791

Abstract

We introduce a Halpern-type iteration for a generalized mixed equilibrium problem in uniformly smooth and uniformly convex Banach spaces. Strong convergence theorems are also established in this paper. As applications, we apply our main result to mixed equilibrium, generalized equilibrium, and mixed variational inequality problems in Banach spaces. Finally, examples and numerical results are also given.

Citation

Download Citation

Prasit Cholamjiak. Suthep Suantai. Yeol Je Cho. "Strong Convergence to Solutions of Generalized Mixed Equilibrium Problems with Applications." J. Appl. Math. 2012 (SI03) 1 - 18, 2012. https://doi.org/10.1155/2012/308791

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1242.49024
MathSciNet: MR2872343
Digital Object Identifier: 10.1155/2012/308791

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top